Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 82, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Every finite abelian group is the Brauer group of a ring
T. J. Ford.
Proc. Amer. Math. Soc. 82 (1981), 315-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612710
A note on matrices with positive definite real part
David London.
Proc. Amer. Math. Soc. 82 (1981), 322-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612711
On centralizers of $p$-elements in indecomposable modules
Peter Landrock.
Proc. Amer. Math. Soc. 82 (1981), 325-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612712
From a $3$-local plus $3$-fusion to the centralizer of an involution
Daniel Frohardt.
Proc. Amer. Math. Soc. 82 (1981), 330-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612713
On the ubiquity of herringbones in finitely generated lattices
I. Rival, W. Ruckelshausen and B. Sands.
Proc. Amer. Math. Soc. 82 (1981), 335-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612714
Semirings satisfying properties of distributive type
Arif Kaya and M. Satyanarayana.
Proc. Amer. Math. Soc. 82 (1981), 341-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612715
The third axiom of countability for abelian groups
Paul Hill.
Proc. Amer. Math. Soc. 82 (1981), 347-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612716
Maximal separable intermediate fields of large codegree
Nickolas Heerema.
Proc. Amer. Math. Soc. 82 (1981), 351-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612717
The Bruhat order of the symmetric group is lexicographically shellable
Paul H. Edelman.
Proc. Amer. Math. Soc. 82 (1981), 355-358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612718
Decomposability of completely Suslin-additive families
Zdeněk Frolík and Petr Holický.
Proc. Amer. Math. Soc. 82 (1981), 359-365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612719
A remark on the spaces $V^{p}_{Λ,𝛼}$
Casper Goffman, Fon Che Liu and Daniel Waterman.
Proc. Amer. Math. Soc. 82 (1981), 366-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612720
On the existence of global solutions of the nonlinear parabolic equation of Eells-Sampson over product manifolds
Seiki Nishikawa.
Proc. Amer. Math. Soc. 82 (1981), 369-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612721
Equivalence of certain representing measures
I. Glicksberg.
Proc. Amer. Math. Soc. 82 (1981), 374-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612722
On subsequential limit points of a sequence of iterates
M. Maiti and A. C. Babu.
Proc. Amer. Math. Soc. 82 (1981), 377-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612723
On the Dini test and divergence of Fourier series
Calixto P. Calderón.
Proc. Amer. Math. Soc. 82 (1981), 382-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612724
A new proof of the equivalence of the Hahn-Banach extension and the least upper bound properties
A. D. Ioffe.
Proc. Amer. Math. Soc. 82 (1981), 385-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612725
A problem on a geometric property of lemniscates
J. S. Hwang.
Proc. Amer. Math. Soc. 82 (1981), 390-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612726
Entire functions that share real zeros and real ones
Thomas P. Czubiak and Gary G. Gundersen.
Proc. Amer. Math. Soc. 82 (1981), 393-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612727
Fixed points and boundaries
Eric Chandler.
Proc. Amer. Math. Soc. 82 (1981), 398-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612728
Equivalent conditions for decomposable operators
Ridgley Lange.
Proc. Amer. Math. Soc. 82 (1981), 401-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612729
On the compactification of strongly pseudoconvex surfaces
Vo Van Tan.
Proc. Amer. Math. Soc. 82 (1981), 407-410
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612730
Convergence of a class of cubic interpolatory splines
A. Chatterjee and H. P. Dikshit.
Proc. Amer. Math. Soc. 82 (1981), 411-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612731
Two-dimensional, almost periodic linear systems with proximal and recurrent behavior
Russell A. Johnson.
Proc. Amer. Math. Soc. 82 (1981), 417-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612732
A fixed point free nonexpansive map
Dale E. Alspach.
Proc. Amer. Math. Soc. 82 (1981), 423-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612733
Differentiability of weak solutions to an abstract inhomogeneous differential equation
C. C. Travis.
Proc. Amer. Math. Soc. 82 (1981), 425-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612734
Explicit formulas for the coefficients of Faber polynomials with respect to univalent functions of the class $Σ$
Pavel G. Todorov.
Proc. Amer. Math. Soc. 82 (1981), 431-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612735
The separation principle for impulse control problems
José-Luis Menaldi.
Proc. Amer. Math. Soc. 82 (1981), 439-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612736
A generalization of Laplace’s method
Chii Ruey Hwang.
Proc. Amer. Math. Soc. 82 (1981), 446-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612737
Dimension of subsets of product spaces
Y. Sternfeld.
Proc. Amer. Math. Soc. 82 (1981), 452-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612738
Joint continuity of separately continuous functions
Jens Peter Reus Christensen.
Proc. Amer. Math. Soc. 82 (1981), 455-461
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612739
Nontoral pinched Anosov maps
David Fried.
Proc. Amer. Math. Soc. 82 (1981), 462-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612740
The existence of a coadjoint equivariant momentum mapping for a semidirect product
Kentaro Mikami.
Proc. Amer. Math. Soc. 82 (1981), 465-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612741
Homogeneous treelike continua
Wayne Lewis.
Proc. Amer. Math. Soc. 82 (1981), 470-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612742
Exponential growth and the spectrum of the Laplacian
Robert Brooks.
Proc. Amer. Math. Soc. 82 (1981), 473-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612743
Spaces for which all compact metric spaces are remainders
James Hatzenbuhler and Don A. Mattson.
Proc. Amer. Math. Soc. 82 (1981), 478-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612744
Periods of periodic points of maps of the circle which have a fixed point
Louis Block.
Proc. Amer. Math. Soc. 82 (1981), 481-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612745
On Stokes’ theorem for noncompact manifolds
Leon Karp.
Proc. Amer. Math. Soc. 82 (1981), 487-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612746
Flat bundles with solvable holonomy
William M. Goldman and Morris W. Hirsch.
Proc. Amer. Math. Soc. 82 (1981), 491-494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612747
Differentiability via one-sided directional derivatives
Marián Fabián.
Proc. Amer. Math. Soc. 82 (1981), 495-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612748
On the weight and pseudoweight of linearly ordered topological spaces
Klaas Pieter Hart.
Proc. Amer. Math. Soc. 82 (1981), 501-502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612749
Concavity of powers of a convolution
Douglas Hensley.
Proc. Amer. Math. Soc. 82 (1981), 503-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 612750